# SDR RRXA97153

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Nr 1 Plyon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 1 PLYON PLANK CRACKED, AT YN=204 RT.  FABRICATED AND INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH C44-R03.
